All Journal Entries Journals

4th day

Jul 06, 2012 - 2 comments
Tags:

Back

,

Hope

,

help

,

Life

,

Relationships

,

tapering



I have only been awake for about an hour. It's going to be unbearably hot outside soon so I'm in the porch for now...drinking coffee and writing here. It's about 72 in the shade. I hope to have atleast an hour out here. Last night wasn't as bad as the night before. I'm sure it was because I had put a new patch on. Even when I was on 100mcg I felt pretty crappy going into the 3rd day. I'm pleased with myself that I'm half way there!! I'm happy that this patch is so small. The others were bigger and it's weird but I could "feel" them in my arm. Like it was poking at me! I know that is just all in my head!  I am anxious not afraid but anxious for the day that I don't put any patch on my arm!! I know that God has carried me through all of this. Not just the tapering but everything I have ever dealt with in my life. Rededicating my life back to my Lord was the best thing I ever did!!  I want to know him. I have such a different relationship wiyh him than before!!  I am praying circles around so many things and I know that God is faithful and that he will answer my prayers. It's all in his time. He works everything out for our good. I believe that with all my heart!  I'm scheduled for my 2nd SI Injection on the 19th. I'm not for sure if the first one really helped or not.  I am willing to try anything if it will help. I just pray. Always.  I'm going to make it through this. It could be so much worse!!

Comments
Post a Comment
3038444_tn?1345698349
by GarbageAddict360, Jul 06, 2012
Hi Honey,

My name is Kelly and I just feel a lot of connection to your overall story.  I lost my relationship with GOD while I was using and just recently started to fix that relationship again.  See before I was extremely active in my church, but after coming out as being a gay woman, I was ashamed to continue with church and went down that horrible road of using and abusing.

I am over that now and not looking back!  Its 18 days for me after I had to do a lengthy taper over 6 months from Heroin.  It was a test of my strength tapering from such a heavy addiction to nothing, but I am doing it and it is SOOOOOO great to hear that you are as determined as you are!  Keep that fire going and keep praying, he is always listening :o)

Kelly

535822_tn?1413656274
by margypops, Jul 06, 2012
Wow you are both winners ..keep going you can do it and be much stronger for getting through a massive challenge ...well done

Post a Comment